# SDR AWXA200600386

- Difficulty date: February 25, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 14,686 hours, 5,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE DISCOVERED, THE FORWARD LAVATORY FLOOR PANEL WAS DELAMINATED AND EXPOSING CORE.  MAINTENANCE REMOVED DAMAGED SKIN PLIES IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5321-06055-ES5.  FABRICATED AND INSTALLED 4 REPAIR PLIES ON FORWARD LAVATORY FLOOR PANEL IAW AWA ER 26-5321-06055-ES5.
